# SDR AALA980661

- Difficulty date: April 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N878AA
- Make and model: Boeing 727223
- Aircraft serial: 21390
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

TUL - LARGE ROUT OUT AREA OF FWD GALLEY DOOR EXIT SKIN AT UPPER HINGE ARM CUTOUT AT UPPER AFT CORNER.  REPAIRED AREA WITH DOUBLER PER SRM 52-00-3.  (M)
